# SDR ABXA9701136

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: SB0927017382
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RIGHT WING INBOARD SPOILER DENTED IN NUMEROUS PLACES ON UPPER SURFACE.  *S/D*  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
